Generalized Littlewood-Paley Functions on Product Spaces
Author | AL-QASSEM, Hussain |
Author | CHENG, Leslie |
Author | Pan, Yibiao |
Available date | 2025-03-10T08:18:51Z |
Publication Date | 2020 |
Publication Name | Turkish Journal of Mathematics |
Resource | Scopus |
Identifier | http://dx.doi.org/10.3906/MAT-2008-92 |
ISSN | 13000098 |
Abstract | We are interested in investigating the L p boundedness of the product of generalized Littlewood–Paley functions S (λ) Φ (f) arising from kernels satisfying only size and cancellation conditions. We obtain L p estimates of S (λ) Φ (f) for a sharp range of p and under optimal conditions on Φ. Using these estimates and an extrapolation argument, we obtain some new and improved results on generalized Littlewood–Paley functions on product spaces. As a consequence of our main results, we get two results, one of which answers a question posed by D. Fan and H. Wu and the other one answers a question raised by Y. Wu and H. Wu. In addition, one of our lemmas on Triebel–Lizorkin spaces answers a question posed by Y. Wu and H. Wu. |
Language | en |
Publisher | TUBITAK |
Subject | block spaces boundedness extrapolation L<sup>p</sup> Littlewood-Paley functions Orlicz spaces Triebel-Lizorkin spaces |
Type | Article |
Pagination | 319-345 |
Issue Number | 1 |
Volume Number | 45 |
Files in this item
This item appears in the following Collection(s)
-
Mathematics, Statistics & Physics [781 items ]